Iterations of the Frobenius–Perron operator for parabolic random maps

Tom 202 / 2009

Zbigniew S. Kowalski Fundamenta Mathematicae 202 (2009), 241-250 MSC: Primary 37A40. DOI: 10.4064/fm202-3-3

Streszczenie

We describe totally dissipative parabolic extensions of the one-sided Bernoulli shift. For the fractional linear case we obtain conservative and totally dissipative families of extensions. Here, the property of conservativity seems to be extremely unstable.

Autorzy

  • Zbigniew S. KowalskiInstitute of Mathematics and Computer Science
    Wroc/law University of Technology
    Wybrzeże St. Wyspia/nskiego 27
    50-370 Wroc/law, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek